# SDR CALA2008120101110

- Difficulty date: November 30, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 29,902 hours, 11,412 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Part number: 146A611013
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS 2 SPOTS OF CORROSION AT INNER PANEL, LOWER FWD CORNER.  REPAIRED DAMAGED AREA ON AFT CARGO DOOR INNER SKIN PER ECRA 5232-01105.
